Journal article icon

Journal article

Parameter dependent optimal thresholds, indifference levels and inverse optimal stopping problems

Abstract:

Consider the classic infinite-horizon problem of stopping a one-dimensional diffusion to optimise between running and terminal rewards and suppose we are given a parametrised family of such problems. We provide a general theory of parameter dependence in infinite-horizon stopping problems for which threshold strategies are optimal. The crux of the approach is a supermodularity condition which guarantees that the family of problems is indexable by a set valued map which we call the indifferenc...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1239/jap/1402578639

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Applied Probability Trust
Journal:
JOURNAL OF APPLIED PROBABILITY More from this journal
Volume:
51
Issue:
2
Pages:
492-511
Publication date:
2013-02-12
DOI:
ISSN:
0021-9002
Language:
English
Keywords:
Pubs id:
pubs:384404
UUID:
uuid:8fd76092-31ee-4033-927b-185ed9418069
Local pid:
pubs:384404
Source identifiers:
384404
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP